# SDR UALA2012071203774

- Difficulty date: July 12, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 78,005 hours, 22,595 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER HAS AN ODOR AND TASTES ODD.  SUSPECT MOLD.  COLD, HOT, AND THRU COFFEEMAKER ALL AFFECTED.  WATER SYSTEM DRAINED.  ACCOMPLISHED POTABLE WATER IONIZATION IAW EQ8006 USING MM 38-10-00-201.
